# SDR ASAA1158806

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,872 hours, 4,934 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON MASTER CAUTION RECALL AIR COND ON 6 PACK AND ZONE TEMP ON CONT CAB ILLUMINATE.  BOTH LIGHTS EXTINGUISHED UPON MASTER CAUTION RESET.  NR 2 ZONE TEMP CONTROLLER LOGGED FLT DECK TRIM AIR VALVE FAULT LAST FLT.  PERFORMED FIM 21 62 TASK 842 FAULT CLEARED A & GROUND FUNCTION CHECK GOOD.  NO HISTORY LAST 60 DAYS.
